# SDR AU010136

- Difficulty date: February 6, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2091G010800
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 18,887 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) PRESSURISATION SYSTEM OUTFLOW VALVE FAULTY.
